Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 541964, 7 pages
http://dx.doi.org/10.1155/2013/541964
Research Article

Mapping Properties of Some Classes of Analytic Functions under Certain Integral Operators

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 Kocaeli, Turkey

Received 15 November 2012; Accepted 3 January 2013

Academic Editor: Abdellatif Agouzal

Copyright © 2013 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Spacek, “Prispěvek k teorii funkei prostych,” Čapopis pro pěstováni matematiky a fysiky, vol. 62, pp. 12–19, 1933. View at Google Scholar
  2. M. S. Robertson, “Univalent functions f(z) for which zf'(z) is spirallike,” The Michigan Mathematical Journal, vol. 16, pp. 97–101, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. S. Padmanabhan and R. Parvatham, “Properties of a class of functions with bounded boundary rotation,” Annales Polonici Mathematici, vol. 31, no. 3, pp. 311–323, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Pinchuk, “Functions of bounded boundary rotation,” Israel Journal of Mathematics, vol. 10, pp. 7–16, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Owa, “On the distortion theorems. I,” Kyungpook Mathematical Journal, vol. 18, no. 1, pp. 53–59, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. M. Srivastava and S. Owa, Eds., Univalent Functions, Fractional Calculus, and Their Applications, Ellis Horwood Series: Mathematics and its Applications, Ellis Horwood, Chichester, UK, John Wiley & Sons, New York, NY, USA, 1989. View at MathSciNet
  7. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. M. Al-Oboudi and K. A. Al-Amoudi, “On classes of analytic functions related to conic domains,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 655–667, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. M. Al-Oboudi, “On univalent functions defined by a generalized Sălăgean operator,” International Journal of Mathematics and Mathematical Sciences, no. 25–28, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Ş. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis-Fifth Romanian-Finnish seminar. Part 1, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Dileep and S. Latha, “A generalized integral operator associated with functions of bounded boundary rotation,” General Mathematics, vol. 19, no. 3, pp. 25–30, 2011. View at Google Scholar · View at MathSciNet
  12. K. I. Noor, M. Arif, and A. Muhammad, “Mapping properties of some classes of analytic functions under an integral operator,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 593–600, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. J. Moulis Jr., “Generalizations of the Robertson functions,” Pacific Journal of Mathematics, vol. 81, no. 1, pp. 167–174, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. I. Noor, M. Arif, and W. U. Haq, “Some properties of certain integral operators,” Acta Universitatis Apulensis. Mathematics. Informatics, no. 21, pp. 89–95, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. A. Frasin, “Family of analytic functions of complex order,” Acta Mathematica Academiae Paedagogiace Nyíregyháziensis (N. S.), vol. 22, no. 2, pp. 179–191, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Bulut, “A new general integral operator defined by Al-Oboudi differential operator,” Journal of Inequalities and Applications, vol. 2009, Article ID 158408, 13 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Bulut, “Some properties for an integral operator defined by Al-Oboudi differential operator,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 4, article 115, 5 pages, 2008. View at Google Scholar · View at MathSciNet
  18. D. Breaz, H. Ö. Güney, and G. Ş. Sălăgean, “A new general integral operator,” Tamsui Oxford Journal of Mathematical Sciences, vol. 25, no. 4, pp. 407–414, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. Breaz and N. Breaz, “Two integral operators,” Studia Universitatis Babes-Bolyai Mathematica, vol. 47, no. 3, pp. 13–19, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. S. Miller, P. T. Mocanu, and M. O. Reade, “Starlike integral operators,” Pacific Journal of Mathematics, vol. 79, no. 1, pp. 157–168, 1978. View at Google Scholar · View at MathSciNet
  21. I. W. Alexander, “Functions which map the interior of the unit circle upon simple regions,” Annals of Mathematics, vol. 17, no. 1, pp. 12–22, 1915. View at Publisher · View at Google Scholar · View at MathSciNet
  22. D. Breaz, S. Owa, and N. Breaz, “A new integral univalent operator,” Acta Universitatis Apulensis. Mathematics. Informatics, no. 16, pp. 11–16, 2008. View at Google Scholar · View at MathSciNet
  23. J. A. Pfaltzgraff, “Univalence of the integral of f'(z)λ,” The Bulletin of the London Mathematical Society, vol. 7, no. 3, pp. 254–256, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. N. N. Pascu and V. Pescar, “On the integral operators of Kim-Merkes and Pfaltzgraff,” Mathematica (Cluj), vol. 32 (55), no. 2, pp. 185–192, 1990. View at Google Scholar · View at MathSciNet
  25. S. Bulut, “A note on the paper of Breaz and Güney,” Journal of Mathematical Inequalities, vol. 2, no. 4, pp. 549–553, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet